# SDR AALA201909259018

- Difficulty date: September 5, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 20,561 hours, 8,046 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LONGITUDINAL FLOOR BEAM BETWEEN FR 66 AND FR 70 AT +Y765. REPLACED FLOOR BEAM PER SRM 51-72-11.
